# SDR SWIA201436221

- Difficulty date: January 28, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 26,438 hours, 22,067 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IN CRUISE, UPON TRANSFERRING THE BLEEDS TO THE APU, A HEAVY GAS & FUME SMELL BECAME NOTICEABLE.  TRANSFERRED THE BLEEDS BACK TO THE ENGS & SHUT DOWN THE APU.  THE SMELL WENT AWAY.  FLT 5259 REMOVED APU COVER & INSPECTED FOR LEAKS WITH APU RUNNING.  NO LEAKS NOTED AT THIS TIME.
